# SDR YENA20131124232

- Difficulty date: November 24, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 22,291 hours, 13,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002225
- Condition: Failed
- Location: Emergency Lights
- Part time: 20,489 hours, 12,445 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK,  FOUND EMERGENCY BATTERY FAULT ECAM APPEARED DURING EXTERIOR EMERGENCY LIGHT TEST.  TROUBLESHOT IAW FIM 33-50-00-810-813-A.   R & R MID EMERGENCY LIGHT BATTERY ASSY.  CHECKED NORMAL IAW AMM 33-50-01.  AIRCRAFT OK FOR SERVICE.
